Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

PTB in upper left lung, pneumonitis bilateral. On co amoxcilav bioclavid. X-rays done. Treatment?

hi!i recently diagnosed with ptb upper left lung ..i have done 3 x rays my first result was pneumonitis bilateral. i medicated with co amoxcilav bioclavid 625mg 2 times a every 8hours then done the nxt xray after 7 days after my last medication impresion said pneumonitis after left lung i thought im geeting better already i dont take medication after that i only continue to increase fluids..and triple my vit c.after 2weks i took my 3rd xray which read ptb left upper lung..which i have cold only 2 days severl days before i go for my first xray.what my best thing to do next?thank u
Asked On : Sun, 8 Jul 2012
Answers:  2 Views:  761
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello.

Pneumonia is a patch in the lungs caused by infection. It can be due to bacteria (bacterial pneumonia), virus (viral pneumonia), Mycobacteria (TB). So in short, TB is also a type of pneumonia. X-ray features can suggest bur cant diagnose TB. Get for sputum checked for AFB 2-3 samples and you may get the confirmation. Else a bronchoscopy can be done and the affected lung can be washed and sample tested for TB

-Dr. Tushar
Answered: Fri, 13 Jul 2012
General & Family Physician Dr. Sourav Ganguly's  Response
HI simply.

THANKS FOR YOUR QUESTION.

NOW YOUR PROBLEM ARE EASY.YOUR CHEST XRAY SUGGESTIVE OF PTB SO PLEASE DO SPUTUM EXAMINATION TO CONFIRM THE DIAGNOSIS OR IF IT IS NEGATIVE THEN IT IS SPUTUM NEGATIVE PULMONARY TUBERCULOSIS.AFTER THAT CONSULT A CHEST SPECIALIST AND HE WILL START CAT 1 OR CAT 2 DEPENDING UPON SPUTUM RESULT.YOU SHOULD PLEASE CONTINUE THE DRUGS AS LONG PRESCRIBE AS THERE ARE A LOT OF DRUGS SO MOST PATIENT LEAVE TREATMENT MIDWAY.
PLEASE DON'T DO THAT.IF YOU COMPLETE THE TOTAL THERAPY YOU WILL BE CURED.

BEST WISHES

DR SOURAV GANGULY

Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor